# SDR AU000950

- Difficulty date: September 18, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 319K281
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT OUTBOARD WHEEL TIRE LEAKING FROM LOWER SIDEWALL CASING VENTS.
